... got up this morning I felt like dog doo doo. Is this normal? Will these effects go away ? Just want to add last night was my first night off klonopin. Was tapered down by my physch doc, only took .50 mg at night for 3 months
18 Dec 2013
Hi, the list of potential side effects when taking Trazodone, could certainly add up to the feeling you are describing. I have added a link to the full list... I am unsure how long these may last though, it would be dependent on dose, if you are taking any other medications, and physical health. The best person to ask about the length of symptoms would be your doctor or pharmacist...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Still waking up throughout night, but I don't like feeling zombie-like in the morning. First three days took 50mg; then 100mg for 10-12 days; ...
5 answers • 22 Nov 2011
Trazodone - I took 100 mg of trazadone last night and it did not help me sleep at all... in fact, I?
... cried for an hour straight and ended up taking otc sleeping pills to calm me down/fall asleep last night at 1 a.m. I woke up at 4 a.m. with my ...
4 answers • 19 Dec 2012
I have anxiety-heart races as soon as I wake up and my thoughts are going crazy. My dr. prescribed me Zoloft, but I'm not depressed and its not ...
3 answers • 24 Feb 2013